# SDR AUS20010836

- Difficulty date: August 1, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 212076176001
- Condition: Cracked
- Location: Hydraulic System
- Part time: 5,465 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE CRACKED IN RADIUS.
